# SDR A6WA200740412

- Difficulty date: July 22, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD ROLLER TRACK U-CHANNEL (PN 601R35050-25) CRACKED APPROX .2 INCH LONG AT BOTTOM OF TRACK.  (K)   MAINTENANCE REMOVED AND REPLACED U-CHANNEL IAW CRJ 200 SRM 51-42-06.  (M)
